2019
Том 71
№ 11

All Issues

Goryainov V. V.

Articles: 2
Brief Communications (Russian)

Estimates of the extinction probability of the Galton-Watson process

Goryainov V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 2. - pp. 290–291

We generalize Quine's result on the convergence of the extinction probability of the supercritical Galton-Watson process to one if the average number of offsprings tends to one without any restrictions on factorial moments.

Article (Ukrainian)

Homeomorphic continuation of spiral functions

Busovskaya O. A., Goryainov V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 656—660